# SDR ASOA2014101511425

- Difficulty date: September 19, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR SUPPORT ANGLE CRACKED AT BS 280.  REMOVED RT COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED RT COCKPIT FLOOR SUPPORT ANGLE.  COMPLIED WITH REO 670-53-11-977.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
